Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A general algorithm for nonnegative quadrature formulas

Author: M. Wayne Wilson
Journal: Math. Comp. 23 (1969), 253-258
MSC: Primary 65.55
MathSciNet review: 0242374
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general algorithm is presented for determining numerical integration formulas exact for an arbitrary finite set of continuous functions defined on a compact set, involving nonnegative combinations of function values at a finite number of points in the set. Examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society